Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 81, NWS Atlanta, GA

May 26, 20159 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2015, 6:00 PM EDT for 9 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 6:00 PM EDT (22:00 UTC)
Expired
May 26, 2015, 6:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Barrow County, GA, Clarke County, GA, Greene County, GA, Jackson County, GA, Madison County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Greer radar (KGSP), 127 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:05 PM EDTTSTM WND DMGStonemill Run, GASEVERAL TREES AND POWER LINES WERE BLOWN DOWN. HARDEST HIT AREA WAS IN THE LEXINGTON RD AND OCONEE STREET AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WUUS52 KFFC 262200
SVRFFC
GAC011-013-059-133-157-195-211-219-221-262245-
/O.NEW.KFFC.SV.W.0081.150526T2200Z-150526T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN EAST CENTRAL GEORGIA...
  EAST CENTRAL BARROW COUNTY IN NORTH CENTRAL GEORGIA...
  MADISON COUNTY IN NORTHEASTERN GEORGIA...
  SOUTHEASTERN BANKS COUNTY IN NORTHEASTERN GEORGIA...
  CLARKE COUNTY IN NORTHEASTERN GEORGIA...
  OCONEE COUNTY IN NORTHEASTERN GEORGIA...
  OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...
  JACKSON COUNTY IN NORTHEASTERN GEORGIA...
  CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 645 PM EDT

* AT 600 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ARCADE TO ATHENS-CLARKE COUNTY (BALANCE) TO 8
  MILES NORTH OF BUCKHEAD...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JEFFERSON...COMMERCE...MADISON...WATKINSVILLE...DANIELSVILLE...
  LEXINGTON...ATHENS...STATHAM...ARCADE...NICHOLSON...COMER...
  WINTERVILLE...BOGART...CRAWFORD...NORTH HIGH SHOALS...COLBERT...
  ARNOLDSVILLE...ILA...WOODVILLE AND CARLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.
 
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3424 8334 3426 8330 3424 8317 3427 8311
      3423 8308 3417 8310 3415 8306 3405 8299
      3401 8293 3399 8282 3396 8278 3392 8287
      3384 8295 3378 8298 3373 8295 3370 8299
      3351 8347 3387 8350 3407 8372 3436 8341
TIME...MOT...LOC 2200Z 234DEG 43KT 3404 8355 3393 8341 3369 8335 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
434 
WWUS52 KFFC 262227
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT TUE MAY 26 2015

GAC013-133-211-219-262235-
/O.CAN.KFFC.SV.W.0081.000000T0000Z-150526T2245Z/
GREENE GA-BARROW GA-OCONEE GA-MORGAN GA-
627 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENE...EAST CENTRAL
BARROW...OCONEE AND CENTRAL MORGAN COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED. ALTHOUGH
THE SEVERE THREAT HAS DIMINISHED...HEAVY RAIN AND ISOLATED FLOODING 
MAY STILL OCCUR WITH OTHER NEARBY STORMS. 

LAT...LON 3424 8334 3426 8330 3424 8317 3427 8312
      3423 8308 3417 8310 3415 8306 3405 8299
      3401 8293 3398 8285 3399 8282 3396 8278
      3391 8288 3378 8299 3376 8328 3381 8330
      3385 8328 3390 8339 3419 8359 3436 8341
TIME...MOT...LOC 2225Z 234DEG 43KT 3422 8325 3411 8311 3387 8306 

$$

GAC011-059-157-195-221-262245-
/O.CON.KFFC.SV.W.0081.000000T0000Z-150526T2245Z/
MADISON GA-BANKS GA-CLARKE GA-OGLETHORPE GA-JACKSON GA-
627 PM EDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR MADISON...SOUTHEASTERN BANKS...CLARKE...OGLETHORPE AND EASTERN
JACKSON COUNTIES...

AT 625 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ILA TO NEAR COMER TO NEAR LEXINGTON...MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JEFFERSON...COMMERCE...DANIELSVILLE...LEXINGTON...ATHENS...ARCADE...
NICHOLSON...COMER...WINTERVILLE...CRAWFORD...COLBERT...
ARNOLDSVILLE...ILA...CARLTON...HULL...ATHENS-CLARKE COUNTY
(BALANCE)...WHITEHALL...STEPHENS...SMITHONIA AND BEECHWOOD HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3424 8334 3426 8330 3424 8317 3427 8312
      3423 8308 3417 8310 3415 8306 3405 8299
      3401 8293 3398 8285 3399 8282 3396 8278
      3391 8288 3378 8299 3376 8328 3381 8330
      3385 8328 3390 8339 3419 8359 3436 8341
TIME...MOT...LOC 2225Z 234DEG 43KT 3422 8325 3411 8311 3387 8306 

HAIL...1.00IN
WIND...60MPH
 
$$
977 
WWUS52 KFFC 262238
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE MAY 26 2015

GAC011-059-157-195-221-262248-
/O.EXP.KFFC.SV.W.0081.000000T0000Z-150526T2245Z/
MADISON GA-BANKS GA-CLARKE GA-OGLETHORPE GA-JACKSON GA-
638 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR MADISON...SOUTHEASTERN
BANKS...CLARKE...OGLETHORPE AND EASTERN JACKSON COUNTIES WILL EXPIRE
AT 645 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING WILL SOON MOVE OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS AND ISOLATED FLOODING IS 
STILL A THREAT.

LAT...LON 3424 8334 3426 8330 3424 8317 3427 8312
      3423 8308 3417 8310 3415 8306 3405 8299
      3401 8293 3398 8285 3399 8282 3396 8278
      3391 8288 3378 8299 3376 8328 3381 8330
      3385 8328 3390 8339 3419 8359 3436 8341
TIME...MOT...LOC 2235Z 234DEG 43KT 3422 8325 3411 8311 3387 8306 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:06 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 26, 3:06 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT TUE MAY 26 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
GOOD AGREEMENT WITH THE MODELS ON POSITION OF THE MOISTURE AXIS
SETTING UP OVER THE CWA THROUGH WEDNESDAY NIGHT...HOWEVER THE NAM IS
JUST A LITTLE DRIER. WILL LEAN MORE WITH THE GFS/ECMWF SOLUTION
GIVEN THE AMOUNT OF PRECIP THAT IS CURRENTLY OVER AL/GA. THINKING
THAT THE SHORT WAVE MOVING OVER THE AREA WILL SHIFT EAST OF THE CWA
THIS EVENING DIMINISHING THE PRECIP SOMEWHAT...BUT THEN ANOTHER
SHORT WAVE WILL MOVE INTO THE CWA LATE TONIGHT INCREASING THE
PRECIP...MAINLY ACROSS NORTH AND WEST GA. WITH DAYTIME HEATING
EXPECT MORE WIDESPREAD CONVECTION LATE WEDNESDAY MORNING/AFTERNOON.
HIGH K INDEX VALUES ALONG WITH RELATIVELY HIGH PRECIP WATER WILL
KEEP THE THREAT OF BRIEF HEAVY RAIN IN THE STRONGER STORMS THIS
AFTERNOON AND AGAIN WEDNESDAY AFTERNOON.

17

.LONG TERM /THURSDAY THROUGH TUESDAY/...
EXTENDED MODELS CONTINUE SHOW A MOIST FLOW OVER THE SOUTHEAST
THROUGH THE REMAINDER OF THE WORK WEEK...WITH GOOD CHANCE TO
LIKELY POPS THROUGH THURSDAY. INFLUENCE OF SURFACE HIGH PRESSURE
FRIDAY AND INTO THE WEEKEND WILL SCALE BACK RAIN CHANCES AND KEEP
CONVECTIVE ACTIVITY MORE DIURNAL IN NATURE. HAVE ONLY MADE SLIGHT
ADJUSTMENTS TO TEMPERATURES AND POPS TO ACCOUNT FOR NEIGHBOR
CONSISTENCY AND LATEST MODEL GUIDANCE. PREVIOUS FORECAST
DISCUSSION FOLLOWS.

31

&&

PREV DISCUSSION... /ISSUED 333 AM EDT TUE MAY 26 2015/
A MOIST SW FLOW ALOFT WILL WEAKEN WEDNESDAY NIGHT INTO THURSDAY.
THIS WILL DECREASE THE CHANCE FOR UPPER LEVEL SHORTWAVE POTENTIAL
TO AFFECT THE AREA. PLENTY OF MOISTURE STILL IN PLACE TO CONTINUE
RATHER HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY.

A MORE DIURNAL TENDENCY LOOKS TO BE IN STORE TO THE SHOWERS AND STORMS
FRIDAY INTO SUNDAY DUE TO A WEAKER FLOW ALOFT BUT STILL PLENTY OF
MOISTURE IN PLACE ALONG WITH DIURNAL INSTABILITY.

AN UPPER LEVEL TROUGH OVER THE MID U.S. APPROACHES THE AREA MONDAY AND
TUESDAY. THIS WILL PROVIDE INCREASED CHANCES FOR SHOWERS AND STORMS.

TEMPERATURES RUNNING AROUND TO SEVERAL DEGREES ABOVE NORMAL THROUGH
THE LONG TERM.

BDL

&&

.AVIATION...
18Z UPDATE...
CONVECTION WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON WITH ALL
TAFS FEELING THE IMPACT OF TSRA THIS AFTERNOON/EVENING. ACTIVITY
SHOULD DIMINISH LATE THIS EVENING BUT INCREASE AGAIN AS WEAK
DISTURBANCES MOVE OVER THE FORECAST AREA. EXPECT TSRA TO DEVELOP
AGAIN LATE WEDNESDAY MORNING/AFTERNOON. MOST AREAS HAVE GONE VFR
BUT THERE WILL CONTINUE TO BE SCATTERED AREAS OF MVFR CIGS. CIGS
WILL BECOME IFR LATE TONIGHT AND SLOWLY INCREASE TO MVFR BY 18Z
WED. WINDS WILL BE SOUTHERLY THIS AFTERNOON...BECOMING SOUTHEAST
THIS EVENING AND BACK TO SOUTHERLY WEDNESDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  79  65  83 /  90  80  80  70
ATLANTA         68  80  65  81 /  90  80  80  70
BLAIRSVILLE     65  76  60  79 /  90  80  80  70
CARTERSVILLE    67  81  65  81 /  90  80  80  70
COLUMBUS        69  82  66  84 /  70  80  80  70
GAINESVILLE     65  78  63  80 /  90  80  80  70
MACON           68  82  65  86 /  70  70  70  50
ROME            67  81  66  82 /  90  80  80  60
PEACHTREE CITY  66  79  65  82 /  90  80  80  70
VIDALIA         70  87  68  87 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, May 26, 10:34 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 AM EDT TUE MAY 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1034 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY
RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AMPLE MOISTURE AND
DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE
BEST CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO
AUGUSTA...AND GENERALLY BETWEEN 3 AND 10 PM. THIS ACTIVITY WILL
DIMINISH INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. FREQUENT
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 26, 5:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE MAY 26 2015

GAZ016-023-024-262200-
WHITE GA-BANKS GA-HALL GA-
536 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE...
BANKS AND HALL COUNTIES UNTIL 600 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALTO...OR 8 MILES SOUTHEAST OF CLEVELAND...
MOVING NORTHEAST AT 45 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE...BANKS AND HALL COUNTIES...INCLUDING
AREAS AROUND
BALDWIN...LULA...ALTO...CLERMONT...MOSSY CREEK...LEAF...SAUTEE AND
BATESVILLE.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3473 8362 3472 8364 3469 8364 3465 8366
      3462 8364 3458 8364 3455 8362 3453 8363
      3451 8367 3443 8361 3449 8355 3449 8349
      3435 8362 3445 8385 3475 8363
TIME...MOT...LOC 2136Z 214DEG 38KT 3452 8364
Local storm report, May 26, 5:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     COLUMBUS                32.46N  84.99W
05/26/2015                   MUSCOGEE           GA   911 CALL CENTER

            TREES AND POWERLINES DOWN IN MANY LOCATIONS INCLUDING
            BUENA VISTA RD...CHRISTINE RD...SOLOMON RD...MACON
            RD...RIVER RD...AND WOOLRICH RD.

&&

EVENT NUMBER FFC1500296

RWILLIS
Local storm report, May 26, 5:42 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     STONEY BROOK PLANTATION 33.43N  84.56W
05/26/2015                   FAYETTE            GA   PUBLIC

            TREE DOWN BLOCKING ROAD AT CLEAR SPRINGS LANE AND
            SMOKERISE POINT. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1500297

DJN
Special weather statement, May 26, 5:42 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT TUE MAY 26 2015

GAZ072-073-262215-
BALDWIN GA-JONES GA-
542 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BALDWIN AND
JONES COUNTIES UNTIL 615 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRAY...MOVING NORTHEAST AT 45 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BALDWIN AND JONES COUNTIES...INCLUDING AREAS
AROUND
GRAY...MIDWAY-HARDWICK...COOPERS...SCOTTSBORO...JAMES...
GRISWOLDVILLE...HADDOCK...MOUNTAIN SPRINGS...BLOUNTSVILLE...
POSTELL...CLINTON...GREENBERRY CROSSROADS...BROWNS CROSSING...PANCRAS
AND BRADLEY.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3294 8333 3292 8336 3289 8341 3285 8351
      3293 8365 3317 8347 3302 8322
TIME...MOT...LOC 2142Z 214DEG 38KT 3294 8352
Special weather statement, May 26, 5:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT TUE MAY 26 2015

GAZ073-084-262215-
WILKINSON GA-BALDWIN GA-
551 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILKINSON
AND BALDWIN COUNTIES UNTIL 615 PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MIDWAY-HARDWICK...OR 7 MILES SOUTHEAST OF
MILLEDGEVILLE...MOVING NORTHEAST AT 45 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILKINSON AND BALDWIN COUNTIES...INCLUDING
AREAS AROUND
MILLEDGEVILLE...MIDWAY-HARDWICK...SCOTTSBORO...PANCRAS...HARDWICK AND
UNDERWOOD.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3303 8307 3299 8305 3297 8307 3295 8307
      3289 8308 3297 8328 3317 8319 3315 8310
      3314 8309 3313 8311 3309 8312 3306 8310
      3305 8310 3308 8305 3307 8304
TIME...MOT...LOC 2151Z 205DEG 40KT 3300 8315
Special weather statement, May 26, 5:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT TUE MAY 26 2015

GAZ109-110-262230-
DODGE GA-TELFAIR GA-
555 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DODGE AND
TELFAIR COUNTIES UNTIL 630 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RHINE...OR 12 MILES EAST OF ABBEVILLE...
MOVING NORTHEAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DODGE AND TELFAIR COUNTIES...INCLUDING AREAS
AROUND
MCRAE...HELENA...MILAN...RHINE...SCOTLAND...CHAUNCEY...ACHORD...CHINA
HILL...TEMPERANCE...JAY BIRD SPRINGS AND WORKMORE.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3181 8307 3189 8320 3190 8320 3193 8323
      3224 8304 3215 8299 3220 8289 3218 8287
      3213 8294 3211 8290 3210 8290 3208 8288
      3205 8282
TIME...MOT...LOC 2155Z 214DEG 21KT 3193 8311

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:01 PM EDTSpecial Weather StatementFFCSpalding29 min
May 25, 8:30 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
May 25, 8:56 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett34 min
May 25, 9:30 PM EDTSpecial Weather StatementFFCBarrow, Walton30 min
May 25, 9:59 PM EDTSpecial Weather StatementFFCBanks, Barrow, Hall, Jackson31 min
May 26, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
May 26, 1:27 PM EDTSpecial Weather StatementFFCCarroll33 min
May 26, 1:31 PM EDTSpecial Weather StatementFFCLamar29 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCHaralson23 min
May 26, 2:04 PM EDTSpecial Weather StatementFFCBartow26 min
May 26, 2:14 PM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Heard6 hr
May 26, 2:16 PM EDTSpecial Weather StatementFFCCarroll, Paulding29 min
May 26, 2:37 PM EDTSevere Thunderstorm WarningFFCHeard38 min
May 26, 2:39 PM EDTSpecial Weather StatementFFCButts36 min
May 26, 2:42 PM EDTSpecial Weather StatementFFCPickens33 min
May 26, 2:43 PM EDTSpecial Weather StatementFFCWebster32 min
May 26, 2:45 PM EDTSpecial Weather StatementFFCUpson30 min
May 26, 2:48 PM EDTSpecial Weather StatementFFCCarroll27 min
May 26, 2:49 PM EDTSpecial Weather StatementFFCPaulding26 min
May 26, 2:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
May 26, 3:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
May 26, 3:16 PM EDTSpecial Weather StatementFFCCherokee, Pickens29 min
May 26, 3:19 PM EDTSpecial Weather StatementFFCDouglas26 min
May 26, 3:21 PM EDTSevere Thunderstorm WarningFFCMuscogee24 min
May 26, 3:23 PM EDTSpecial Weather StatementFFCHarris37 min
May 26, 3:29 PM EDTSevere Thunderstorm WarningFFCHarris46 min
May 26, 3:52 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether23 min
May 26, 3:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike35 min
May 26, 3:59 PM EDTSpecial Weather StatementFFCDawson, Lumpkin31 min
May 26, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
May 26, 4:16 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Pike, Spalding29 min
May 26, 4:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry and 2 more50 min
May 26, 4:32 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Monroe, Peach43 min
May 26, 4:39 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale, Spalding51 min
May 26, 4:44 PM EDTSpecial Weather StatementFFCForsyth31 min
May 26, 4:57 PM EDTSpecial Weather StatementFFCHall, White33 min
May 26, 5:00 PM EDTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam30 min
May 26, 5:15 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Morgan, Newton and 4 more45 min
May 26, 5:25 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam50 min
May 26, 5:34 PM EDTSpecial Weather StatementFFCHouston, Twiggs26 min
May 26, 5:36 PM EDTSpecial Weather StatementFFCWhite24 min
May 26, 5:42 PM EDTSpecial Weather StatementFFCJones33 min
May 26, 5:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
May 26, 5:55 PM EDTSpecial Weather StatementFFCTelfair35 min
May 26, 6:09 PM EDTSpecial Weather StatementFFCBaldwin, Hancock36 min
May 26, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
May 26, 6:37 PM EDTSpecial Weather StatementFFCLaurens23 min
May 26, 7:12 PM EDTSpecial Weather StatementFFCLaurens33 min
May 26, 7:27 PM EDTRiver Flood WarningFFCForsyth10 hr
May 26, 7:27 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler33 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCJefferson33 min
May 26, 7:53 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.